Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 Electronic Communications in Probability > Vol. 6 (2001) > Paper 12 open journal systems 

A Percolation Formula

Oded Schramm, Microsoft Research

Let A be an arc on the boundary of the unit disk U. We prove an asymptotic formula for the probability that there is a percolation cluster K for critical site percolation on the triangular grid in U which intersects A and such that 0 is surrounded by the union of K and A.

Full text: PDF | PostScript

Pages: 115-120

Published on: October 24, 2001

  1. John Cardy. Conformal Invariance and Percolation, math-ph/0103018.
  2. John L. Cardy. Critical percolation in finite geometries. J. Phys. A, 25 no. 4 pp. L201-L206, 1992, MR92m:82048.
  3. Arthur Erdélyi, Wilhelm Magnus, Fritz Oberhettinger, and Francesco G. Tricomi. Higher transcendental functions. Vol. I. McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953, MR15,419i. Based, in part, on notes left by Harry Bateman.
  4. Geoffrey Grimmett. Percolation. Springer-Verlag, New York, 1989, MR90j:60109.
  5. Harry Kesten. Percolation theory for mathematicians. Birkhäuser Boston, Mass., 1982, MR84i:60145.
  6. Robert Langlands, Philippe Pouliot, and Yvan Saint-Aubin. Conformal invariance in two-dimensional percolation. Bull. Amer. Math. Soc. (N.S.), 30 no. 1 pp. 1-61, 1994, MR94e:82056.
  7. Gregory F. Lawler, Oded Schramm, and Wendelin Werner. Values of Brownian intersection exponents I: Half-plane exponents, math.PR/9911084.
  8. Steffen Rohde and Oded Schramm. Basic properties of SLE, math.PR/0106036.
  9. Oded Schramm. Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math., 118 pp. 221-288, 2000, MR1 776 084.
  10. Stanislav Smirnov. In preparation.
  11. Stanislav Smirnov. Critical percolation in the plane. I. Conformal invariance and Cardy's formula. II. Continuum scaling limit. Preprint.
  12. G. M. T. Watts. A crossing probability for critical percolation in two dimensions. J. Phys. A, 29 no. 14 pp. L363-L368, 1996, MR98a:82059.

Support Tool
Capture Cite
View Metadata
Printer Friendly
Author Address
Email Author
Email Others

Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X